Path Independent Choices
Download full text from publisher
Other versions of this item:
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Biung-Ghi Ju, 2005.
"A characterization of plurality-like rules based on non-manipulability, restricted efficiency, and anonymity,"
International Journal of Game Theory,
Springer;Game Theory Society, vol. 33(3), pages 335-354, September.
- Biung-Ghi Ju, 2005. "A Characterization of Plurality-Like Rules Based on Non-Manipulability, Restricted Efficiency, and Anonymity," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200509, University of Kansas, Department of Economics, revised Mar 2005.
- repec:the:publsh:2653 is not listed on IDEAS
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:361. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .
We have no references for this item. You can help adding them by using this form .